Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Dry cough, cold. Taking amoxycillin and respinil d syrup, no relief. Quit smoking. Withdrawal symptoms?

Dear doctor, I am suffering from dry cough since last month. My doctor advised me to take amoxycilin tablets with respinil d syrup . And the cold turned into bad cough. I am so scared of my health now and i am worried all these happening because of smoking. I am trying to quit smoking and now i stopped completely. After i quit smoking the cough is more. what shd i do now. what kind of medical test i shd undergo. pls help me.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Some smokers develop a cough after quitting smoking as the lung tries to expel out the tar deposited in it. It may last for a a couple of months. So please do not worry about the worsening of the cough after quitting smoking. Remain off cigarettes and see your doctor again so that he can assess you for the presence of any infection. He may suggest a change of medication.

Best wishes.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor